# SDR MWEA030010

- Difficulty date: January 7, 2003
- Submitted: January 8, 2003
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 42,389 hours, 43,688 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Doubler
- Part number: 993780435
- Condition: Cracked
- Location: Outbd Fairing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR OUTBOARD FAIRING UPPER ATTACH STRIP IS CRACKED.  --  FABRICATED AND INSTALLED REPAIR DOUBLER.
